From drugs.com itself, the only contraindication between the two is below:
Using naproxen together with ciprofloxacin may increase the effects of ciprofloxacin. Contact your doctor if you experience tremors, involuntary muscle movements, hallucinations, or seizures. If you have a history of seizures you may be at a greater risk. You may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 3 answers
Posted 16 Apr 2011 • 2 answers
Posted 14 Feb 2012 • 4 answers
I have been taking ciprofloxacin for 3 days and I am now having joint and tendon pain what can I do?
Posted 12 Dec 2013 • 1 answer
Posted 2 days 12 hours ago • 1 answer